| Model Number |
EVOKE CLOSED LOOP STIMULATOR (CLS) (US) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
B2.Date of death - date of death was not able to be obtained.Aware date was used.
Event or Problem Description
During a routine follow-up, saluda personnel was notified by a patient¿s spouse that the patient died.The cause of death was confirmed to be cancer and not related to the patient¿s evoke spinal cord stimulation (scs) system.The date of death was not provided.Saluda was not able to obtain further information.